I had my implanon inserted around one year ago. In the last two days I have had migraines and my period just came. What is wrong??
Girlystuff; this is pretty normal, I have a copy and past from our drug site here but if the bleeding or Migraine continues contact your doctor to make sure all is okay. How often do you get the migraines.? Please read this from drugs . com and if your still worried give the office a call.
(( You will most likely have irregular and unpredictable periods while using the Implanon implant. Tell your doctor if your periods are very heavy or long-lasting, or if you miss a period (you may be pregnant). If you need surgery or medical tests or if you will be on bed rest, you may need to have your Implanon implant removed for a short time. Any doctor or surgeon who treats you should know that you have an Implanon implant.
The Implanon implant must be removed by the end of the third year after it was inserted and may be replaced at that time with a new implant. If you choose not to replace the implant)))))
Hope that give you a little comfort this is all normal but if it continues give your doctor a call today or Monday if your still having a period. Chuck1957,
While I had my implanon that was common, I only would have one period a year. Nothing really to worry about
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jul 2011 • 1 answer
Updated 8 Apr 2013 • 1 answer
Updated 22 Sep 2014 • 3 answers
Updated 12 Nov 2013 • 2 answers
Updated 9 Feb 2014 • 1 answer